# SDR REXA201100032

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 17,181 hours, 14,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A LIFE LIMITED SKIN REPAIR BETWEEN FS 587.00 AND FS 605.00 FROM STRINGER 22R TO 26R.  PERFORMED A MAJOR REPAIR TO THE FUSELAGE SKIN BETWEEN FS 587 AND FS 605 FROM STRINGER 22R TO 26R IN ACCORDANCE WITH BOMBARDIER AEROSPACE REPAIR ENGINEERING ORDER 601R-53-20147.
